# SDR DALA2025021001017

- Difficulty date: February 7, 2025
- Submitted: February 10, 2025
- Operation: Air carrier
- Aircraft: N3745B
- Make and model: Boeing 737832
- Aircraft serial: 32373
- Aircraft time: 76,224 hours, 28,903 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0800533) L/H AFT CARGO TRANSITION PNL FROM STA 727 TO STA 947 HAS CORROSION THROUGOUT LENGTH. REMOVED AND REPLACED TRANSITION PANEL FROM STA 727D TO 727F, FROM STA 727F TO STA 807 AND FROM STA 807 TO STA 847 IAW B737 SRM 53-00-53-2R-5, 51-40-05, 51-40-08, 51-40-02 AND 51-20-01.
